# SDR MASA200600878

- Difficulty date: March 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 3,147 hours, 3,687 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Faulted
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5039 CLT - RUDDER LIMIT FAULT.  MX RESET.  NO FURTHER DEFECTS NOTED.
